RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2020, Volume 32, Issue 1, Pages 208–243 (Mi aa1687)  

Research Papers

Balayage of measures and subharmonic functions on a system of rays. II. Balayage of finite genus and regularity of growth on one ray

B. N. Khabibullin, A. V. Shmeleva, Z. F. Abdullina

Bashkir State University, Faculty of Mathematics and Information Technologies

Funding Agency Grant Number
Russian Science Foundation 18-11-00002


Full text: PDF file (379 kB)
First page: PDF file
References: PDF file   HTML file
Received: 23.09.2019

Citation: B. N. Khabibullin, A. V. Shmeleva, Z. F. Abdullina, “Balayage of measures and subharmonic functions on a system of rays. II. Balayage of finite genus and regularity of growth on one ray”, Algebra i Analiz, 32:1 (2020), 208–243

Citation in format AMSBIB
\Bibitem{KhaShmAbd20}
\by B.~N.~Khabibullin, A.~V.~Shmeleva, Z.~F.~Abdullina
\paper Balayage of measures and subharmonic functions on a system of rays. II. Balayage of finite genus and regularity of growth on one ray
\jour Algebra i Analiz
\yr 2020
\vol 32
\issue 1
\pages 208--243
\mathnet{http://mi.mathnet.ru/aa1687}


Linking options:
  • http://mi.mathnet.ru/eng/aa1687
  • http://mi.mathnet.ru/eng/aa/v32/i1/p208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:35
    References:3
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020